# SDR ZESA2008015

- Difficulty date: December 12, 2008
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N44M
- Make and model: Cessna 680SOV
- Aircraft serial: 6800183
- Aircraft time: 1,199 hours, 765 cycles
- Engine: Pwc PW306C
- Engine time: 1,199 hours, 765 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 31B535406
- Part serial: SHU05148
- Condition: Intermittent
- Location: Rt Engine
- Part time: 1,199 hours, 765 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON 12/12/08 THE "FUEL BOOST PUMP ON R" AMBER CAS MESSAGE DISPLAYED IN FLIGHT.  THE MOTIVE FLOW PRESSURE SWITCH WAS REMOVED AND REPLACED AND THE SYS CHECKED OUT.  ON 12/13/08 THE SAME INDICATION CAME ON.  THE RT BLEED VALVE SOLENOID WAS REMOVED AND REPLACED AND THE SYS CHECKED OUT GOOD.  ON 12/25/08 THE SAME INDICATION OCCURRED INTERMITTENTLY DURING TAXI.  THE ENGINE WAS REMOVED AND REPLACED AT THIS TIME AND OPERATED NORMALLY.  ON 1/31/09 THE ORIGINAL ENGINE WAS RE-INSTALLED WITH A NEW FUEL CONTROL UNIT.  THE ACFT WAS RETURNED TO SERVICE WITH NO FURTHER INCIDENT.
